The spread of computer viruses over a reduced scale-free network

Yang, Lu-Xing and Yang, Xiaofan 2014, The spread of computer viruses over a reduced scale-free network, Physica A: Statistical Mechanics and its Applications, vol. 396, pp. 173-184, doi: 10.1016/j.physa.2013.11.026.


Title The spread of computer viruses over a reduced scale-free network
Author(s) Yang, Lu-XingORCID iD for Yang, Lu-Xing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Journal name Physica A: Statistical Mechanics and its Applications
Volume number 396
Start page 173
End page 184
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-02-15
ISSN 0378-4371
1873-2119
Keyword(s) epidemic model of computer viruses
reduced scale-free network
viral equilibrium
global stability
Language eng
DOI 10.1016/j.physa.2013.11.026
Field of Research 0105 Mathematical Physics
0206 Quantum Physics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107784

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 32 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:04:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.